Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

HEY

I WOULD CHECK OUT THIS ARTICLE ABOUT SEBOMIN AND QUESTION YOUR DOCTOR FIRST:

uk.news.yahoo.com/4/20090225/tuk-teen-dies-after-taking-acne-pills-dba1618.html

i had side effects with Minocyclin, now taking Solodyn with the same ingredients but slower release into the system that have worked fine.

6 years ago i was on roaccutaine for 6 months but this time my acne was moderate - i was also given topical duac and roaccutaine equivalent to put on my skin.

the article is troubling though. so read it and then express any concerns about it to your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×